MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HOODED PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HOODED PE HC LINER Ø32/D
Model Number 01.32.3241HCAT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 1 month after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 dec 2024.Lot 2312014: 36 items manufactured and released on 10-jul-2023.Expiration date: 2028-jun-20.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with no similar reported event during the period of review.Additional item invovled in the event, batch review performed on 23 dec 2024.Ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115).Lot 2342024: 100 items manufactured and released on 02-nov-2023.Expiration date: 2028-oct-11.No anomalies found related to the problem.To date, 90 items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
HOODED PE HC LINER Ø32/D
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21158831
Report Number3005180920-2024-01158
Device Sequence Number8433719
Product Code LZO
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3241HCAT
Device Lot Number2312014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale